International Journal of Computational Mathematics

International Journal of Computational Mathematics

Publisher: Hindawi Limited
Editor: Dr. Chengpeng Bi
Online ISSN: 2314-856X, Print ISSN: 2356-797X
Frequency: Annual

Description:

International Journal of Computational Mathematics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of computational mathematics.

Table of Contents

Vol 2016 (2016)

Research Article

n-tupled Coincidence Point Theorems for Probabilistic ψ-contractions in Menger Spaces
Penumarthy Parvateesam Murthy, Uma Devi Patel
 Vol 2016 (2016), Pagination: 1-14
ABSTRACT |  PDF Abstract Views: 84  |  PDF Views: 0